# SDR CA000201007

- Difficulty date: January 27, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 6,865 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369021100
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R BLADES WERE FOUND TO HAVE DENTS THAT EXCEEDED THE .010 INCH LIMIT AND WERE LOCATED APPROX 23 INCH - 33 INCHES FROM THE TIP. M/R BLADES SENT TO AN APPROVED REPAIR FACILITY FOR FURTHER INSPECTION THE DENTS EXCEEDEDTHE ALLOWABLE LIMTS. HOWEVER THE LEADING AND TRAILING EDGES WERE NOT DAMAGED. M/R BLADES WERE SCRAPPED BECAUSE OF THE QUANTITY OF DENTS AND THE DISTANCE OF THE DENTS. IT IS NOT KNOWN HOW THIS DAMAGE OCCURRED.
